A side effect of this blood pressure medicine is shortness of breath...also fatigue, less capacity for exercise.
I experience these and have been taking it since 2017, after my 2 surgeries. Cardiologist does not connect the medicine with these side effects as cause or effect.
I take the tartrate version because of the shorter half life
than the Succinate form.
I don't know what "low dose" means, if you don't mind, could you read the dose as mg off the packet (or the pill) as I'd like to be specific. On that note, I take half a 50mg tablet twice daily for a tachycardia onset which seems permanent without the Metoprolol. So 50mg daily but spread over two doses.
I prefer to do my exersize in the mornings and the evenings so I do it just prior to taking my dose. Thus (for me) I do not suffer any "constraint" from it during exersize and my HR goes back to something sensible soon after taking it (not remaining at 140bpm all day).
This graph is (in my view) quite informative
and presents on the same time line the plasma concentration (upper half) where you can clearly see the onset of plasma (showing uptake by the body) and the fall off (showing half life). The lower portion shows the reduction in heart rate.
Worth mentioning is that I take half of their low dose (25mg twice daily).
Wondering if any of you taking this medicine 2x daily, low dose also feel shortness of breath, chronically and fatigue. these can be caused by many things such as asthma, allergies, stamina, lungs, etc. You think there's reason to believe the medicine causes this?
well no, I don't feel any of those. They are as you say things which can also have other origins (I note you missed COVID in your list).
I recall searching on it years ago as it was what was prescribed to me when I have my 3rd OHS in 2011 I found side effects, but none of the ones you listed. I searched again and found:
This medicine may cause some people to become less alert than they are normally. If this side effect occurs, do not drive, use machines, or do anything else that could be dangerous if you are not alert while taking metoprolol.
Dizziness, lightheadedness, or even fainting may occur when you get up suddenly from a lying or sitting position. Getting up slowly may help lessen this problem. Also, lying down for a while may relieve the dizziness or lightheadedness.
Avoid drinking alcohol while you are using the extended-release capsules.
That last point is amusing because Alcohol is what sets of my Tachycardia the worst and I just can't drink it anymore (fck ... talk about a blow) even if I follow up with metoprolol.
So I'd suggest you widen your search to other things and circle back to fingering metoprolol if those don't pan out.
You don't mention much about your general health or fitness levels both now and prior to surgery. Your bio suggests also double bypass surgery, which isn't usually associated with an athletic fitness healthy eating past (no judging, you know, just trying to get the facts ma'am).